# SDR HNAA2022041300158

- Difficulty date: March 16, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 40,661 hours, 37,113 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E907832 - LEFT HAND LOWER SEAT TRACK CORRODED BETWEEN FRAME 18 TO 23 .... REMOVED AND REPLACED LEFT HAND LOWER #1 SEAT TRACK IAW EMB 145 AMM 53-01-06.
